# SDR GR4R220160919002

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N413QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 9,744 hours, 4,796 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 1159WM2002327
- Part serial: 1521
- Condition: Corroded
- Location: Zone 500
- Part time: 9,744 hours, 4,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MLG STRUCTURAL INSPECTION FOUND LT FORWARD SPONSON LUG CORRODED IN ID.  DURING MLG STRUCTURAL INSPECTION FOUND LT AFT SPONSON LUG CORRODED IN ID.
